CSpace
Optimality conditions and geometric properties of a linear multilevel programming problem with dominated objective functions
Ruan, GZ; Wang, SY; Yamamoto, Y; Zhu, SS
2004-11-01
Source PublicationJOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS
ISSN0022-3239
Volume123Issue:2Pages:409-429
AbstractIn this paper, a model of a linear multilevel programming problem with dominated objective functions (LMPPD( l)) is proposed, where multiple reactions of the lower levels do not lead to any uncertainty in the upper-level decision making. Under the assumption that the constrained set is nonempty and bounded, a necessary optimality condition is obtained. Two types of geometric properties of the solution sets are studied. It is demonstrated that the feasible set of LMPPD( l) is neither necessarily composed of faces of the constrained set nor necessarily connected. These properties are different from the existing theoretical results for linear multilevel programming problems.
Keywordbilevel programming multilevel programming upper semicontinuity connectedness
Language英语
WOS Research AreaOperations Research & Management Science ; Mathematics
WOS SubjectOperations Research & Management Science ; Mathematics, Applied
WOS IDWOS:000224912500010
PublisherKLUWER ACADEMIC/PLENUM PUBL
Citation statistics
Cited Times:8[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/19532
Collection中国科学院数学与系统科学研究院
Affiliation1.Xiangtan Univ, Dept Math, Xiangtan, Hunan, Peoples R China
2.Chinese Acad Sci, Inst Syst Sci, Acad Math & Syst Sci, Beijing, Peoples R China
3.Hunan Univ, Sch Business Adm, Changsha, Hunan, Peoples R China
4.Univ Tsukuba, Inst Policy & Planning Sci, Tsukuba, Ibaraki 305, Japan
5.Fudan Univ, Sch Management, Dept Management Sci, Shanghai 200433, Peoples R China
Recommended Citation
GB/T 7714
Ruan, GZ,Wang, SY,Yamamoto, Y,et al. Optimality conditions and geometric properties of a linear multilevel programming problem with dominated objective functions[J]. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS,2004,123(2):409-429.
APA Ruan, GZ,Wang, SY,Yamamoto, Y,&Zhu, SS.(2004).Optimality conditions and geometric properties of a linear multilevel programming problem with dominated objective functions.JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS,123(2),409-429.
MLA Ruan, GZ,et al."Optimality conditions and geometric properties of a linear multilevel programming problem with dominated objective functions".JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS 123.2(2004):409-429.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Ruan, GZ]'s Articles
[Wang, SY]'s Articles
[Yamamoto, Y]'s Articles
Baidu academic
Similar articles in Baidu academic
[Ruan, GZ]'s Articles
[Wang, SY]'s Articles
[Yamamoto, Y]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Ruan, GZ]'s Articles
[Wang, SY]'s Articles
[Yamamoto, Y]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.